# SDR AALA201509119003

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 50,006 hours, 20,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FELL, ROW 4 AC RT.  EXIT SIGN SECURED IAW AMM 25-26-43.
